# SDR GTIA2019083084581

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N692NK
- Make and model: Airbus A320-232
- Aircraft serial: 8611
- Aircraft time: 2,885 hours, 1,306 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seat
- Condition: Odor
- Location: 4c
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX REPORT EXTREMELY OFFENSIVE ODOR COMING FROM DEFERRED SEAT 4C. ( PASSENGER SEAT(S) PASSENGER SEAT(S) )--
